# SDR UPS07M50070

- Difficulty date: June 8, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA740827
- Condition: Cracked
- Location: Sta 1887-1902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, FLOOR SUPPORT STRUCTURE STA 1887 - 1902, RBL 18 INTERCOSTAL FOUND CRACKED.  CRACK INTERCOSTAL AT CABIN FLOOR SUPPORT STRUCTURE STA 1887 TO 1902 RBL 18 AREA REMOVED.  NEW STRUCTURE P/N AGA7408-27 FAB PER DWG AGA7408 INTERCOSTAL WEB HEAT TREATED PER DPS 7.00-1 AND HARNESS VALUES HRB 83 .7 PER DPS 1.05-3.  NEW STRUCTURE FASTENER HOLES PICKED UP, PROTECTED AND PAINTED.  NEW STRUCTURE INSTALLED PER DWG AGA7408 AND SRM 51-31-01VOLII.
